# SDR SWAA2023081471939

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN T-ANGLE LOCATED BTW BS 530 TO BS 559 INTERNAL AREA OF ACCESS PANEL 192E CENTER SECTION LOWER FUSELAGE 2023-413021<[01] REPLACED T-ANGLE LOCATED BTW BS 530 TO BS 559 INTERNAL AREA OF ACCESS PANEL 192E CENTER SECTION LOWER FUSELAGE IAW B737-700 SRM 51-10-02 AND DGW 149A7701 SHEET 2 REV A. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED T-ANGLE LOCATED BTW BS 530 TO BS 559 INTERNAL AREA OF ACCESS PANEL 192E CENTER SECTION LOWER FUSELAGE IAW B737-700 SRM 51-10-02 AND DGW 149A7701 SHEET 2 REV A. SEE INDIVIDUAL SIGNOFFS BELOW
